MathSciNet Relay Station
MathSciNet bibliographic data
MR905198 49G15 (65J10)
Beattie, Christopher; Greenlee, W. M. Convergence rates for intermediate problems. Manuscripta Math. 59 (1987), no. 2, 209–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement